MathSciNet Relay Station
MathSciNet bibliographic data
MR1788046 (2001i:32060) 32W20
Błocki, Zbigniew Interior regularity of the complex Monge-Ampère equation in convex domains. Duke Math. J. 105 (2000), no. 1, 167–181.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement